| Model Number |
1516-50-814 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
08/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address infection.This patient presented back with what the surgeon called a lt tka infection after receiving a poly swap for instability on (b)(6) 2020 (reference mdr case number 156293).The surgeon wanted to now do an i&d wash out, and use stimulan beads.The surgeon also removed the poly, hence the reason for this new mdr report.The patient expressed to the surgeon that after the poly swap for instability his knee felt much better, unfortunately the patient got "infected" according to the surgeon and hence the need for the new poly exchange.No surgical delay is noted.Doi: (b)(6) 2020.Dor: (b)(6) 2020.Left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.